# SDR SWAA082414

- Difficulty date: May 1, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 68,362 hours, 63,253 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Rod End
- Part number: 69600814
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING AILERON TAB INBOARD HINGE LOOSE.  REMOVED AND REPLACED BUSHING AND ROD END PER MM.
